# SDR REXA2013052400909

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 23,320 hours, 20,269 cycles
- System (JASC): 7600 · Engine Controls
- Part: Csu
- Condition: Malfunctioned
- Location: Engine Controls
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILERS FAILED TO DEPLOY ON LANDING WITH WEIGHT ON WHEELS FOLLOWED BY IN & OB SPOILER FAULT STATUS MSGS.  SPOILERS EVENTUALLY DEPLOYED AS ACFT APPROACHED 60 KTS WHILE SLOWING DOWN.  REMOVED AND REPLACED ACSU IAW AMM 76-11-13.  OPS CHECK GOOD.  OK FOR SERVICE.
